このエントリーをはてなブックマークに追加
ID 33917
フルテキストURL
著者
Araya, Tokuji Okayama University
Takahashi, Ryo Okayama University
Yoshino, Yuji Okayama University
抄録

In this paper, we define a homological invariant for finitely generated modules over a commutative noetherian local ring, which we call upper Cohen-Macaulay dimension. This invariant is quite similar to Cohen-Macaulay dimension that has been introduced by Gerko. Also we define a homological invariant with respect to a local homomorphism of local rings. This invariant links upper Cohen-Macaulay dimension with Gorenstein dimension.

キーワード
Gorenstein dimension (G-dimension)
Cohen-Macaulay dimension (CM-dimension).
発行日
2004-01
出版物タイトル
Mathematical Journal of Okayama University
46巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol46/iss1/25